MAUDE Adverse Event Report: ARTHREX, INC. ELEVATOR, 30 DEGREE SHOULDER TISSUE; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. ELEVATOR, 30 DEGREE SHOULDER TISSUE; MANUAL INSTR, GENERAL SURGICAL
Model Number ELEVATOR, 30 DEGREE SHOULDER TISSUE
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a bankart surgery the tip of the device broke off.No part of the device remained inside the patient.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
The reported event was confirmed as one unpackaged ar-1342-30, elevator, 30 degree shoulder tissue, batch number 052413, was received for investigation and upon visual inspection, it was observed that the tip is broken off (see evaluation picture 3).Functional testing was not performed due to the damage of the device.No fragments were returned for evaluation.The most likely cause of the reported failure can be attributed to the application of excessive levering forces.Further, the device shows signs of metal surface oxidation (see evaluation pictures 3 + 4).

Brand Name
ELEVATOR, 30 DEGREE SHOULDER TISSUE
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24831442
Report Number1220246-2026-02100
Device Sequence Number13369653
Product Code MDM
UDI-Device Identifier00888867012684
UDI-Public(01)00888867012684(11)240730(10)052413
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 04/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberELEVATOR, 30 DEGREE SHOULDER TISSUE
Device Catalogue NumberAR-1342-30
Device Lot Number052413
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/27/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2026
Initial Report FDA Received Date04/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/30/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown